# SDR AALA200801312

- Difficulty date: May 12, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 52,509 hours, 27,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 22831
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL BATTERY PACK AT OVERHEAD SEAT 25DEF FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACK AT OVERHEAD SEAT 25DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
